# SDR GTIA2019110764766

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 30,211 hours, 13,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT-PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR , CHECKED APU AND ENGINES FOR LEAKAGES , NON FOUND , OPERATED ENGINES WITH FLIGHT CREW AND SUSPECT PACK ONE FOR CAUSE OF ODOR SEE LOG PAGE 2576072-2 FOR MEL
